Layla Gonzalez L.A. Care Health Plan, Member Advocate

Hilda Perez L.A. Care Health Plan, Member Representative



Board of Governors Executive Community Advisory Committee (ECAC)

L.A. Care Health Plan 1055 West 7th Street, 1st Floor Los Angeles, CA 90017 Wednesday, October 12, 2022 10:00 a.m. – 1:00 p.m.

Please recheck these directions for updates prior to the start of the meeting.

This meeting will be conducted in accordance with the provisions of the Ralph M. Brown Act, allowing members of the Executive Community Advisory Committee, members of the public and staff to participate via teleconference, because State and Local officials are recommending measures to promote social distancing. Accordingly, members of the public should join this meeting via teleconference as follows:

https://us06web.zoom.us/j/85328299004

Teleconference Call –In information/Site

Call-in number: 1-415-655-0002 Participants Access Code: 2499 656 4286 (English) Call-in number: 1-415-655-0002 Participants Access Code: 2494 362 7626 (Spanish)

Members of the Executive Community Advisory Committee or staff may also participate in this meeting via teleconference. The public is encouraged to submit public comments or comments on Agenda items in writing by email to COEpubliccomments@lacare.org or by sending a text or voicemail to (213) 798-0148.

Attendees who log on to lacare.zoom using the URL above will be able to use "chat" during the meeting for public comment. You must be logged into Zoom to use the "chat" feature. The log in information is at the top of the meeting Agenda. This is a new function during the meeting so public comments can be made live and direct.

- 1. The "chat" will be available during the public comment periods before each item.
- 2. To use the "chat" during public comment periods, look at the bottom of your screen for the icon that has the word, "chat" on it.
- 3. Click on the chat icon. It will open a window.
- 4. Select "Everyone" in the to: window.
- 5. Type your public comment in the box.
- 6. When you hit the enter key, your message is sent and everyone can see it.
- 7. The chat message, text, voicemail, or email must indicate if you wish to be identified or remain anonymous, and must also include the name of the item to which your comment relates.
- 8. L.A. Care staff will read the chat messages for up to three minutes during public comment so people who are on the phone can hear the comment.

Your comments can also be sent by text, voicemail, or email. If we receive your comments by 10:00 a.m. on October 12, 2022, it will be provided to the members of the Executive Community Advisory Committee at the beginning of the meeting. The chat message, text, voicemail, or email must indicate if you wish to be identified or remain anonymous, and must also include the name of the item to which your comment relates. If you do not indicate an Agenda item for your comment, your comment(s) will be read for up to 3 minutes at item IX Public Comments on the Agenda.

Once the meeting has started public comments should be submitted prior to the time the Chair announces public comments for each agenda item and staff will read those comments for up to three minutes. Chat messages submitted during the public comment period for each agenda item will be read for up to three minutes. If your public comment agenda is not related to any of the agenda item topics, your public comment will be read for up to 3 minutes at item IX Public Comments on the agenda.

These are extraordinary circumstances, and the process for public comment is evolving and may change at future meetings. We thank you for your patience.

Please note that there may be delay in the digital transmittal of emails, texts and voicemail. The Chair will announce when public comment period is over for each item. If your public comments are not received on time for the specific agenda item you want to address, your public comments will be read at the public comment section of the agenda.

The purpose of public comment is that it is an opportunity for members of the public to inform the governing body about their views. The Executive Community Advisory Committee appreciates hearing the input as it considers the business on the Agenda.

All votes in a teleconferenced meeting shall be conducted by roll call.

If you are an individual with a disability and need a reasonable modification or accommodation pursuant to the Americans with Disabilities Act please contact the Community Outreach & Engagement staff prior to the meeting for assistance by text (213) 798-0148 or by email to <a href="mailto:coeff-meeting-coeff-co

Goals for Today's Meeting

- 1. Receive an update from L.A. Care's Deputy Chief Medical Officer.
- 2. Receive an update from L.A. Care's Chief Executive Officer.
- 3. Receive an update from Government Affairs.
- 4. Receive a presentation on Automated Calls and Social Media for Child and Adolescent Health.

Meeting Agenda

Time	Agenda Item	Agenda Lead	Goal/Result
10:00 a.m.	I. Call to Order (10 minutes)	Fatima Vazquez, ECAC Chairperson	Call meeting to order.
10:10 a.m 10:20 a.m.	II. Approve Agenda for October 12, 2022 (10 minutes)	Fatima Vazquez, ECAC Chairperson	Approve today's meeting agenda.

10:20 a.m 10:30 a.m.	III. Approve meeting minutes for September 14, 2022 meetings (10 minutes)	Fatima Vazquez, ECAC Chairperson	Approve the meeting minutes for September 14, 2022 ECAC meeting.
10:30 a.m. – 11:45 a.m.	A. Update from Deputy Chief Medical Officer (10:30 a.m. to 10:50 a.m.)	Alex Li, MD, Deputy <i>Chief</i> <i>Medical Officer</i>	Receive an update from L.A Care's Deputy Chief Medical Officer.
	B. Update from Chief Executive Officer (10:50 a.m. to 11:10 a.m.)	John Baackes, Chief Executive Officer	Receive an update from L.A. Care's Chief Executive Officer.
	C. Update from Government Affairs (11:10 a.m. to 11:30 a.m.)	Prity Thanki, Local Government Advisor, Government Affairs Department	Receive an update on LA. Care's Government Affairs activities
	D. Board Members Report (11:30 a.m. to 11:45 a.m.)	Board Members Hilda Perez, Member Representative, Board of Governors, Layla Gonzalez, Member Advocate, Board of Governors	Receive an update on items discussed by the Board of Governors.
11:45 a.m 11:50 a.m.	V. Break (5 minutes)	Group	Take a 5 minute break.
11:50 a.m. – 12:20 p.m.	VI. Standing Items - continue (30 minutes)		
	E. Communication and Community Relations Department Update (11:50 a.m. to 12:10 p.m.)	Auleria Eakins Ed.D., MPA, Manager, Community	Receive an update on L.A. Care's Communications and Community Relations Department.

	 Community Resource Centers National Hispanic Heritage Month Reconvening of RCACs 	Outreach & Engagement	
	F. Member Issues (12:10 p.m. to 12:20 p.m.) A. SPD Member Issues	Committee	Discuss Member Issues.
12:20 p.m. –	VII. New Business (20 minutes)		
12:40 p.m.	A. Child and Adolescent Health:		
	Automated Calls and Social Media	Laura C. Gunn, MPH, CHES, QI	Receive a presentation on Automated Calls and Social
	(12:20 p.m. to 12:40 p.m.)	Project Manager II	Media for Child and Adolescent Health.
12:40 p.m	VIII. Future Agenda Item Ideas	Group	Gather ideas for future topics.
12:50 p.m.	(10 minutes)		
12:50 p.m 1:00 p.m.	IX. Public Comments (10 minutes)	Group	
1:00 p.m.	X. Adjournment	Fatima Vazquez,	
	A. Next Meeting Date:	ECAC Chairperson	
	Wednesday, November 9, 2022		

***** PLEASE BE ON TIME *****

Note: Members, your absence will be <u>considered unexcused</u> if you do not call Cindy Pozos at (213) 545-4649 prior to 10:00 am the day of the meeting to inform her that you will not be attending.

Community Outreach & Engagement Toll Free Line 1-888-522-2732